MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO

DAVIS & GECK CARIBE LTD SURGIPRO
Model Number VP-511-X
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a mitral valve replacement and tricuspid annuloplasty, while closing the cardiac auricle, the sutures broke three times in a row.When the extracorporeal circulatory was stopped, the suture broke again under the effect of blood pressure.They had to restart the extracorporeal circulatory and make a new suture with a device from another lot.The procedure lasted more or less than 30 min to restart the extracorporeal circulatory.

Brand Name
SURGIPRO
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7200153
Report Number9612501-2018-00079
Device Sequence Number1174246
Product Code GAW
UDI-Device Identifier20884521037769
UDI-Public20884521037769
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberVP-511-X
Device Catalogue NumberVP-511-X
Device Lot NumberD7F1205PX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2017
Initial Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR